# SDR DALA2021020800716

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 AND CRACK ON INTERCOSTAL BTW STA1300/1320 AND STR 30/29 LH AT AFT CARGO COMPARTMENT (CCT)
